# SDR CA060608003

- Difficulty date: June 8, 2006
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 3,063 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 041321318
- Condition: Damaged
- Location: Aft End
- Part time: 3,561 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSP, IT WAS FOUND THAT THE RT AND LT CONTROL WHEELS WERE LOOSE ON THE CONTROL SHAFTS. AVION RESEARCH STC 00709LA HAD PREVIOUSLY BEEN INSTALLED TO REPLACE THE CONTROL WHEELS, HOWEVER, THE INSTALLATION INSTRUCTIONS CW-8001 REV1 FEB26/98 DO NOT ADDRESS THE DIFFERENCE IN FASTENER SIZES BETWEEN THE ORIGINAL AND REPLACEMENT CONTROL WHEELS. THE STC HOLDER WAS CONTACTED AND A REVISED INSTRUCTION PAGE WAS SUPPLIED THAT REQUIRED ASSEMBLY OF THE CONTROL WHEELS WITH LOCTITE APPLIED TO THE CONTROL SHAFT. NO REVISION DOCUMENT WAS PROVIDED FOR THE ORIGINAL INSTUCTIONS.
